Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Getting pain in arm, back and shoulder. Could it be a sign of heart attack?

Hello doctor, From past one week iam getting pain in my right arm ,back shoulder and in my back neck , I just applying some pain relief ointment from past one week but still the pain is getting continued. I just thought that it’s a muscle pull but while browsing in the net I got a suggestion that it might be a symptoms of Heart Attack . Just want your suggestion in this regards to take care of my health in a proper way. Kumar
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hello Kumar thanks for your question.
Pain in right arm ,right side of neck, shoulder and back coud not be due to heart attack unless there is dextocardia(heart on right side).
However if these symtoms occur on left side it could be due to heart attack.
Most probably it could be due to muscle pull.
I would suggest to take oral analgesic(pain killer)
Consultation with physician is advisible.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor